# SDR 2008UALA02846

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,094 hours, 6,895 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'SMOKE DR 5 REST' EICAS CAUTION MESSAGE DISPLAYED.  ACCOMPLISHED CREW REST SMOKE DETECTION SYSTEM TEST PER MM 26-14-20 ALL 4 DETECTORS CHECK NORMAL ALSO ACCOMPLISHED GROUND TEST OF RECIRCULATION FANS TEST PASSED.
TRIED TO DUPLICATE PROBLEM SYSTEM ALL TEST PASSED.  AC OK FOR SERVICE.
